Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Fursikov, A.V. (1994) A simple proof of the approximate controllability from the interior for nonlinear evolution problems. Applied Mathematics Letters, 7 (5). pp. 85-87. ISSN 0893-9659

Díaz Díaz, Jesús Ildefonso and Fursikov, A.V. (1997) Approximate controllability of the Stokes system on cylinders by external unidirectional forces. Journal de Mathématiques Pures et Appliquées, 76 (4). pp. 353-375. ISSN 0021-7824

This list was generated on Fri Oct 31 03:25:01 2014 CET.